Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Loss of appetite, weakness in legs. Bypass surgery done, kidney condition. Treatment?

my 82 year old father had a bypass 5years ago he has been fine up to now he also has a stage 4 kidney problem not cancer though,,He has recently experienced loss of appietite weakness in his legs dizzyness His doctor has told him to come off staton and digoxen Can you help as he was also told to grow old gracefully ,,His blood pressure is or was 110 over 56 Thankyou
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello sir ,
You father is 82 years old , quiet old enough and he also had bypass surgery and stage 4 kidney problem . The loss of appetite , weakness and dizziness all are related to his comorbid conditions related to heart , kidney and age. He is adviced to take digoxin indicates his pumping action of heart is weak , which also causes these all symptoms . Stage 4 kidney disease indicates uraemia , which also causes the mentioned symptoms. The age itself causes all these symptoms. Thus i advice him for take regular medication and multivitamin syrups or tablets , which helps to relieve the symptoms and feeling comfortable .
Answered: Thu, 14 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor